# SDR AALA20071476

- Difficulty date: August 9, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N335AA
- Make and model: Boeing 767223
- Aircraft serial: 22333
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT LEFT AND RIGHT NUMBER ONE DOORS INOPERATIVE.  REPLACED CONTROL MODULE FOR EMERGENCY LIGHTS AT LEFT AND RIGHT NUMBER ONE DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
